# SDR IPXA2017042516458

- Difficulty date: April 24, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 80,590 hours, 12,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC EMERGENCY LIGHTS TEST, RECEIVED A BATTERY LOW MESSAGE. DID NOT GO AWAY.  R & R THE BATTERY POWER SUPPLY & OPS TEST PASSED IAW AMM 33-51-01.
